# SDR YADA20230603001

- Difficulty date: June 1, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N242AX
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 37,381 hours, 49,281 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,904 hours, 1,281 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT THE RIGHT HAND ENGINE OIL PRESSURE WARNING INDICATOR ALERTED, PIC PERFORMED PRECAUTIONARY ENGINE SHUTDOWN AND LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE PERSONAL WAS SENT OUT TO THE LOCATION OF THE AIRCRAFT TO PERFORM TROUBLESHOOTING. UPON FURTHER INVESTIGATION, AN OIL LEAK WAS FOUND BETWEEN THE ENGINE SCAVENGE PUMP AND THE LOW PRESSURE FUEL PUMP AT THE DRAIN LINE. THE RETAINER P/N: 3007737, PACKING P/N: AS3209-029 AND THE PLAIN SEAL P/N: 3022375 WERE REPLACED. ENGINE RUN LEAK/OPERATIONAL CHECKS SUCCESSFUL. NO FURTHER INCIDENT.
